# SDR QXEA200600417

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 11,612 hours, 12,207 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

MOS FLIGHT NR 2396: AFTER DEPARTING MSO, LANDING GEAR FAILED TO RETRACT.  LANDING GEAR FAIL TO RETRACT CHECKLIST ACCOMPLISHED.  RETURNED TO FIELD.  NO OTHER DEFECTS NOTED (PG 2-11-9) E/ABNORMAL CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NLG WOW 2 HARNESS IAW Q400 TASK 32-21-11-400-801 AND HORIZON EA 6-32-360 AND BOMBARDIER CSL 84-32-021.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
